ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

September 2016 , Volume 8 , Issue 3

Select all articles

Export/Reference:

Neighboring extremal optimal control for mechanical systems on Riemannian manifolds
Anthony M. Bloch, Rohit Gupta and Ilya V. Kolmanovsky
2016, 8(3): 257-272 doi: 10.3934/jgm.2016007 +[Abstract](1267) +[PDF](1512.8KB)
Shape analysis on Lie groups with applications in computer animation
Elena Celledoni, Markus Eslitzbichler and Alexander Schmeding
2016, 8(3): 273-304 doi: 10.3934/jgm.2016008 +[Abstract](1039) +[PDF](3465.1KB)
The projective symplectic geometry of higher order variational problems: Minimality conditions
Carlos Durán and Diego Otero
2016, 8(3): 305-322 doi: 10.3934/jgm.2016009 +[Abstract](883) +[PDF](404.4KB)
Minimal geodesics on GL(n) for left-invariant, right-O(n)-invariant Riemannian metrics
Robert J. Martin and Patrizio Neff
2016, 8(3): 323-357 doi: 10.3934/jgm.2016010 +[Abstract](843) +[PDF](643.7KB)
An approximation theorem in classical mechanics
Cristina Stoica
2016, 8(3): 359-374 doi: 10.3934/jgm.2016011 +[Abstract](811) +[PDF](366.9KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]